# SDR 95ZZZX5643

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6529V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0755
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Mlg
- Part time: 6,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WAS REPORTED TO HAVE NOT RETRACTED ALL THE WAY.  UPON INSPECTION, THE LEFT GEAR WOULD NOT FULLY RETRACT INTO THE WELL.  INSPECTING THE GEAR ACTUATOR, A CRACK WAS DISCOVERED IN THE HOUSING.  AFTER REMOVAL OF THE ACTUATOR, DISCOVERED THE SECTOR GEAR, PN 4882002-2, HAD BEEN DRIVEN PAST THE END OF THE PISTON GEAR, PN 9882004-1.
